# SDR DALA2021030801336

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 75,032 hours, 9,843 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Binding
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DOOR 2R GUST LOCK JAMMED IN HOUSING. CORRECTIVE ACTION: RE-POSITIONED GUST LOCK. (1747314)
